Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi, roaccutane laid me low for many years, but now i'm close being back to full health. A year and a bit ago i found that doing a severe version of the atkins diet - avoiding vitamin A; so not eating fish, dairy, eggs or liver - for short periods at a time, cos so difficult, massively and enduringly improved my symptoms.

I made a video explaining this. please share it with anyone you know suffering long term side effects.

thanks

Edited by roaccutane survivor

Share this post


Link to post
Share on other sites

My side effects were:

dry: eyes, mouth, skin, nose, (innards?) (everything?)

severe chronic fatigue, physical and mental, brain fog, slow wound healing, sensitive skin, difficultly using eyes outside, bad night vision, less vivid vision in general, bad digestion, poor sense of smell, hay fever, poor memory, more colds and flus, of a more severe nature, physical feeling of depression...

Most of these i still have as side-effects, but massively improved as i've said, since having done this diet.

Edited by roaccutane survivor

Share this post


Link to post
Share on other sites

Any remaining side effects I had went away after 6 months but I still get brain fog sometimes and forget what I'm talking about half way through sentences lol

Share this post


Link to post
Share on other sites

I've been off of the med for close to 3month now. I still have pretty dry face,lips, hands and Very sensitive skin. I can't apply a moisturizer because most of them irritate my skin (except neutrogena oil free moisturizer which isn't enough for dry skin..)

It's so annoying and depressing that I can't moisture my dry face.

Also I am getting weird rash on my nose in very small red bumps. They are pretty itchy and look like a mosquito bite. Zirtec helps but not 100%.

I have some depressed scars around my mouth, planning to have some dermarolling sessions but my skin condition worries me.. I don't know if my skin could get through it...

Sigh.. I though after accutane I wouldn't worry about my skin...

My acne scars and weakend skin make me feel so depressed..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×